About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 969265, 5 pages
http://dx.doi.org/10.1155/2014/969265
Research Article

Lie Triple Derivations on -Subspace Lattice Algebras

1Department of Mathematics and Statistics, Nanyang Normal University, Nanyang 473061, China
2Department of Mathematics, Soochow University, Suzhou 215006, China

Received 7 November 2013; Accepted 24 December 2013; Published 20 January 2014

Academic Editor: Ngai-Ching Wong

Copyright © 2014 Ting Wang and Fangyan Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We describe the structure of Lie triple derivations on -subspace lattice algebras. The results can be applied to atomic Boolean subspace lattice algebras and pentagon subspace lattice algebras, respectively.